# SDR SIMA200206506

- Difficulty date: February 15, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N609AE
- Make and model: Emb EMB-145
- Aircraft serial: 145069
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION OF AIRCRAFT, CORROSION WAS FOUND ON THE LEFT OMEGA BEAM AT FRAME 20 WHICH EXCEEDED SRM LIMITS.  COMPLETELY REMOVED CORROSION BY CUT OUT.  FABRICATED .050 INCH, A DOUBLER ANGLE 18 INCH BY 3.75 INCH AND FILLER 12.1125 INCH BY 3.5 INCH BY 1.125 INCH, A 6.5 INCH BY 1.125 INCH PLATE .125 INCH THICK, AND TWO SHIMS 5.5 INCH BY 1.125 INCH .090 INCH THICK.  WORK DONE IAW EMB 145 (SRM 145/1142 CHAPTER 53 REV 17, 53-21-10, PARA 2 AND STANDARD SRM PRACTICES.  (M)
